# SDR 05FDEA01662

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER UPPER SURFACE CRACKED AT 2 CENTER ATTACHMENTS.  REMOVED AND REPLACED LT NR 2 SPOILER HINGE CUTOUT ANGLE IAW SRM 51-30-2.
